# SDR DLM88070330

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 41,821 hours, 31,861 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Schrader Valve
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION A SEVERE VIBRATION CAME FROM NOSE GEAR AREA WITH NORMAL GEAR INDICATION/LIGHT IN COCKPIT.  NOSE GEAR STRUT FLAT ON RETURN TO GATE.  REMOVED AND REPLACED NLG STRUT SCHRADER VALVE AND COMPLETED SERVICING PER AMM 32-21-02.  COMPLETED NLG T/S PER OPN 50006.  CKS GOOD.
